That Feeling You Get as if Ants are Crawling all over Your Skin

 

 

Sometimes it is just ants crawling all over your skin.

Advertisements

About Alan

Settling into my 7th decade and still determined not to grow up too soon.
This entry was posted in Life, don't talk to me about life!. Bookmark the permalink.

4 Responses to That Feeling You Get as if Ants are Crawling all over Your Skin

  1. Anonymous says:

    Also known as “All of the above”.

    Like

  2. Pilgrim33 says:

    How about acute hypochondria?

    Like

  3. causes may include:
    anticonvulsant pharmaceutical drugs, such as topiramate, sultiame, and acetazolamide
    anxiety and/or panic disorder[4]
    benzodiazepine withdrawal syndrome
    carpal tunnel syndrome
    chiari malformation
    complex regional pain syndrome (CRPS), also known as reflex sympathetic dystrophy (RSD)
    beta-alanine
    beta blocker
    celiac disease
    decompression sickness
    dehydration
    dextromethorphan (recreational use)
    Fabry disease
    fibromyalgia
    Fluoroquinolone Toxicity
    Guillain–Barré syndrome (GBS)
    heavy metals
    hydroxy alpha sanshool, a component of Sichuan peppers
    hyperglycemia (high blood sugar)
    hyperkalemia
    hyperventilation
    hypoglycemia (low blood sugar)
    Hypomagnesemia, often as a result of long term Proton-pump inhibitor use
    hypothyroidism
    immunodeficiency, such as chronic inflammatory demyelinating polyneuropathy (CIDP)
    intravenous administrating of strong pharmaceutical drugs acting on the central nervous system (CNS), mainly opioids, opiates, narcotics; especially in non-medical use (drug abuse)
    lidocaine poisoning
    Lomotil
    menopause
    mercury poisoning
    migraines
    multiple sclerosis
    nitrous oxide, long-term exposure [5]
    obdormition
    pyrethrum and pyrethroid (pesticide)
    rabies
    radiation poisoning
    sarcoidosis
    spinal disc herniation or injury
    stinging nettles
    syringomyelia
    transverse myelitis
    vitamin B5 deficiency
    vitamin B12 deficiency
    withdrawal from certain selective serotonin reuptake inhibitors (or serotonin-specific reuptake inhibitors) (SSRIs), such as paroxetine and venlafaxine

    Like

Please comment!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s